Xyzal vs singular

Common Questions and Answers about Xyzal vs singular

xyzal

Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar m tn This is more or less a small singular "bump". It has minimal tenderness, may be fluid filled, I can't tell. It is in the seam of my buttocks, but on the left side, vs. the right where I normally have my occurences.
Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I take the medication singular to help me breathe I also use an inhaler is it still okay to take my pills?
Avatar m tn I was wonder how Singular works and if it will help me with itchy allergies and a nose that is always stuffy?
Avatar f tn In addition to my current advair, singular, xyzal and nasocort. The doctor added in a short burst of prednisone (medrol pack) and then wants me to start asthmanex when the medrol pack is finished to break the bronchiospasm cycle. She wants to see me in two weeks. Does that sound like a lot of medications? I have found that upper repsiratory stuff and viruses have triggered bronchiospasms, wheezing, coughing etc for years.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar f tn See your MD, tell them your still having problems. They can put you on some maintenance medicine, like advair or singular. This should help.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar n tn I take Allegra, Zyrtec, Claritin, Flonase and singular, albuterol nebs and inhaler, also famotidine 2x daily I was on advair for 2months and he said stop because it did nothing for me other than change sputum from slimy to chunky and is quite pricey for no results. For kicks and giggles I have started taking garden of life immune sinus balance and clearlungs which I can honestly say for a month I felt a little different 20min after taking the herbal stuff but not so much anymore.
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.
Avatar m tn His doctor hasn't given him any type of inhaler. He also said to try to take him off of singular every once in a whale and see how he is doing with out it. and that is why he stated to cough again. when on singular he doesn't cough nearly as much. I just don't know how to help him breath easier when he is coughing so much, that is his wheeze.
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar m tn HI, Mar 2018 I was fine. Allergy test revealed Cedar, Elm tree allergen. I began allergy shots, for a month, afterwards I began sneezing up a storm. Developed chronic rhinitis in the process. I've also developed montly infections, non stop since Mar 2018. Was on antibiotics for 4 months straight, last year. This year Feb/March been on antibiotics Amox/Clav. Each time, I complete course of antibiotics, I begin sneezing up a storm !!
Avatar f tn (not smoker/drinker/no tb/whooping cough/child) I stopped Singular/Xyzal,, I felt, not working,. Do you think I should stay one them, would that help?... I went to Col.Presy. in NY, who said "chronic sinusitis should not feel like this. He tried injecting my ganglion nerve after scoping, touched tip of nerve, I felt same burning pain I feel all the time in my nose..never felt that before from other ent's scoping.. Lidocaine did not help,2 x's.injections If it did numb it..